Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Itchy rashes on back, legs and neck, rash turns to bruise. Used creams. Could she get some injection?

My daughter has had a rash over her back, legs and back of neck . Itching was intense and I noticed her thigh had tannish spots she says are bruises after rash was gone. She had cream given by the doctor but this has gone on at least two or three weeks. What might work to get rid of this? Could she get some sort of injection?
Asked On : Fri, 25 May 2012
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to healthcaremagic.

The rash based on your description could be a fungal infection if the cream given was a antifungal cream then it would be useful.

Try applying cream called MICANAZOLE on the affected area also give her a dose of bendaryl every night after food for three days to see the rash vanishing.

Wish you good health.
Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor